Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

littleguy

Member
  • Total Reviews

    0
  • Content Count

    82
  • Joined

  • Last visited

Community Reputation

0 Neutral

About littleguy

  • Rank
    Junior Member
  1. JJ, disregard idealists and stop worrying about what people think about you! Especially the ones who don't know you and are quick to judge you regardless. Do you and things will fall into place.
  2. Dude.. chill the fuck out! You're 18 years old. This is about you right now. Not some bitch. Get out and get a degree, get a 6 figure salary and a bad ass car. Do your thing and eventually the women will be at your feet.
  3. If you're hoping to meet someone based on looks alone, expect to meet women who are equally superficial.
  4. Whats up JJ. I feel your pain my friend... but you're still young things will likely get better. I'm 23 and have become totally reclusive for the last year or so of my life. I would not recommend it.
  5. littleguy, It's different for everyone on how they react to drugs, especially for their skin. Some people may have a tendency to develop drug induced psychosis or schizophrenia, while some don't. Generally speaking I guess you might be right, but we're talking about THC... not methamphetamine or cocaine. Its usually stimulants that make people go crazy through lack of sleep and extreme mental and physical stress. Cannabis has anti-inflammatory properties and is pretty relaxing in my opi
  6. I've never noticed any relationship between my THC consumption (which has been extremely high in the past with no negative consequences) and my skin. I can tell you that since I have switched to butter and vapor only I feel 100x better.
  7. I doubt that. Smoking is definitely not good for your skin though, or your lungs for that matter. Have you tried baking with THC butter as an alternative to smoking? Its much better for you.
  8. I highly doubt smoking a little weed caused your acne. But I would recommend vaporizing if you can afford it. Its better for you.
  9. I've heard Retin-A and other retinoids can help soften mild scarring... they are pretty irritating to your skin from my experience. You can also take hyaluronic acid as a supplement, I think you get more benefits that way as opposed to using it as a topical.
  10. I don't think it should get worse. Unless your acne got drastically better while on them... which I'm guessing is not the case or else you wouldn't be stopping them. I took minocycline for nearly a year and it did nothing for me. My skin actually improved quite a bit after I went off it for some odd reason.
  11. My acne was pretty similar to yours when I was 19. I asked my dermatologist specifically for accutane but I was given antibiotics and topicals for years instead. Neither worked. I now have pretty significant scarring, and still have acne at 23... From my experience: - Find a GOOD dermatologist who listens to you and you feel comfortable with! - Don't pop your acne. It will leave scars. You don't want that.. trust me. - Remedies that could potentially help: Accutane. Retin-A. Tazorac, Diffe
  12. Tazorac is a very harsh retinoid and the IB can be pretty bad... mine was terrible and lasted about a month. However, what you have described doesn't sound like a normal reaction. You may have some sort of allergy. I would encourage you to see your dermatologist as soon as possible. I'm really sorry this has happened to you. Have you tried differin? Differin is much less irritating to the skin and can help with clogged pores. It didn't work whatsoever for me, but it might for you.
  13. Wow, your red marks seem to fade super fast! Ten days and most of those you wouldn't even think had ever been there.
×